# SDR 7AHR20120825002

- Difficulty date: August 25, 2012
- Submitted: August 25, 2012
- Operation: General aviation
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,426 hours, 39,646 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Part time: 42,426 hours, 39,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER APU AIR INLET IS CRACKED AT AFT CORNER.  REMOVED APU AIR INLET LOWER PANEL, CUT OUT AND REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER FROM 0.050 2024 T3 IAW SRM 51-70-04, PG 21.
